# SDR QXEA2009071700540

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 19,508 hours, 14,417 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500102
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

YEG- STRONG ODOR IN CABIN BETWEEN ROWS 9-14.  DISCONNECTED SIDEWALL LIGHT AND STOWED WIRES AT 13A.  COULD NOT DUPLICATE ODOR.  DEFERRED THE SIDEWALL LIGHT.  RELAMPED SIDEWALL LIGHTS AT ROWS 14AB, AND REPLACED BALLAST ASSY FOR SIDEWALL LIGHT AT ROW 13AB IAW AMM TASKS 33-21-09-000-801-A01 AND 33-21-09-400-801-A01.  OPS CHECK GOOD.  RETURNED TO SERVICE.
